Equate 8Hr Arthritis Pain Relief, 650 mg, Caplets
100 caplets
On This Page
Product Details
Acetaminophen. Extended-release tablets, 650 mg. Pain reliever/fever reducer. For the temporary relief of minor arthritis pain. 650 mg each. Caplets (Capsule-shaped tablets). Compare to Tylenol 8Hr Arthritis Pain active ingredients (This product is not manufactured or distributed by Johnson & Johnson, owner of the registered trademark Tylenol). Contains acetaminophen. Contains no aspirin. Satisfaction guaranteed - or we'll replace it or give you your money back. how2recycle.info. For questions or comments or to report an undesired reaction or side effect, please call 1-888-287-1915. Questions or comments? 1-888-287-1915.Nutrition Facts
Manufacturer
Wal-Mart Stores, Inc.
Bentonville, AR 72716
UPC
00681131061469